Wondering if there is anything I can do to reduce kidney issues. Should I avoid eating anything? Drink more water? Don't meet with my doctor for 4 more months. Will see if they can answer my questions but thought you all might have similar experiences. I found online kidney dysfunction happens frequently with MPNs but I had not heard about it. The research is all from 2020 and 2021 so new issue for researchers from what I can tell.
My husband has been having numbing on his face occasionally. Anyone else? Dr doesn't think it's related to his PV but I'm not so
sure. Test are being done and results aren't back yet.
My docs have asked a favor. I've posted on this forum that my doc gave me a very low dose of Ritalin to help with my brain fog, and it worked really well. In addition to the brain fog relief, it also eliminated that horrible bone pain in my legs. They would like to know if anyone else has tried Ritalin (Methylphenidate) and if they had similar results. They are curious if this is an "off label" bonus that other MPN patients may benefit from. I'm not passing any names on to them, just comments… read more
MY COVID antibodies were negative
MY IMPORTANT QUESTION IS:
Since we know Jakafi interferes with vaccines and it has been suggested to change medication. I don't do well with other meds but am willing to go back on Hydroxyurea for a few months if this will help me produce antibodies.
Is there any data on Patients on Jakafi having antibodies after the 3rd shot? What is suggested?
It has been 8 months since I had the vaccine. I had a bad reaction and was in hospital due to vaccine.
If I go… read more
I'm a veteran of 20 plus years in the US Armed Forces. During my career I was exposed to RF Radiation and toxic chemicals. Because of my MOS as an avionics technician I frequently repaired high powered radios, radar, navigation systems, electrical wiring, and was exposed to toxic chemicals such as benzene and toluene. In 2019, I had a stroke and was diagnosed with Myeloproliferative JAK2 (ET) Essential Thrombocytosis for producing too many red blood cells and platelets. I was placed on… read more
Did you know Pegasys and Graves disease are linked. In rare cases, Pegasys can cause Graves. Which means you have to constantly pull the TSH. Something your oncologist probably isn’t watching. Tell them to pull it! Do you have your ferritin pulled as well? Anemia can be a cause of MPN’s. We have to watch our iron as it’s a great indicator of autoimmune diseases…like cancer.
I take a whole vial. 180 mcg’s a week
Has anyone who is on Hydrea been advised to get a third full dose as opposed to booster of the covid vaccine? My hemotologist advised a third dose since I take Hydrea,but my pharmacist said the CDC is not considering Hydrea an immunosuppressive drug and thus a booster is all I need
I wanted to check with the group to see if anyone had suggestions on the type of food to eat to combat the PV symptoms. I know what foods not to eat, however am looking for any diet recommendations.
We never share your personal information with anyone.